# SDR REXA2015022700251

- Difficulty date: February 27, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 16,690 hours, 10,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT COMPARTMENT, R & R OF COOLING AIR FILTER.  NOTED EMER FLASHLIGHT NOT BLINKING.  R & R FLASHLIGHT & MOUNTING BRACKET IAW AMM 25-61-02.  OK FOR SERVICE.  PN OFF ON P2-07-0001-214.
